Kinetic equations for the probability densities of non-Markovian processes. Evolution of moment and cumulant functions

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)
Original languageAmerican English
Pages (from-to)959-968
Number of pages862
JournalRadiophysics and Quantum Electronics
DOIs
StatePublished - 1 Nov 1987

Cite this

@article{18a6257f39cd4d8cbb9253a8308639cc,
title = "Kinetic equations for the probability densities of non-Markovian processes. Evolution of moment and cumulant functions",
author = "Kazakov, {V. A.}",
year = "1987",
month = "11",
day = "1",
doi = "10.1007/BF01057083",
language = "American English",
pages = "959--968",
journal = "Radiophysics and Quantum Electronics",
issn = "0033-8443",
publisher = "Springer New York",

}

Kinetic equations for the probability densities of non-Markovian processes. Evolution of moment and cumulant functions. / Kazakov, V. A.

In: Radiophysics and Quantum Electronics, 01.11.1987, p. 959-968.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Kinetic equations for the probability densities of non-Markovian processes. Evolution of moment and cumulant functions

AU - Kazakov, V. A.

PY - 1987/11/1

Y1 - 1987/11/1

UR - https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0342282645&origin=inward

UR - https://www.scopus.com/inward/citedby.uri?partnerID=HzOxMe3b&scp=0342282645&origin=inward

U2 - 10.1007/BF01057083

DO - 10.1007/BF01057083

M3 - Article

SP - 959

EP - 968

JO - Radiophysics and Quantum Electronics

JF - Radiophysics and Quantum Electronics

SN - 0033-8443

ER -